Legacy Identifier: 27915

Article Information

Authors
Year
1997-03-01
Title
[A new species of the genus Formica form Xinjiang (Hymenoptera: Formicidae).]
Journal
Journal of Hubei University (Natural Science Edition)
Volume
19
Part
4
Pages
391-392

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files